# SDR 96FDEA00398

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED ON UPPER SURFACE STA 640 BL 0 TO RBL 65.  *S/D*  REPAIRED IAW SRM 53-10-8 NR0781.
